Active Ingredients: Each teaspoonful (5 mL) contains: guaifenesin 100 mg, menthol 10 mg.
Non-Active Ingredients: Acesulfame K, ammonium carbonate, butylparaben, camphor, Canada balsam, glycerin, pine needle oil, propylene glycol, propylparaben, tincture of capsicum, viscarin, water.
Caution: Consult a doctor if underlying condition requires continued use for more than 7 days, if cough worsens or is accompanied by a high fever (>38 °C) or the production of thick yellow/green phlegm. Individuals with any medical condition, are elderly, pregant or nursing should consult a doctor prior to use. In the case of accidental overdose, contact a doctor or Poison Control Centre immediately, even if there are no symptoms.
Nasty but does the job.
Shipping has been horrible due to the covid19 pandemic...We have had to cancel a few orders from other places and told items were lost during transit but you guys came through 100% thanks & will shop again
Nice and fast service